# SDR UIEA2018111642611

- Difficulty date: November 14, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,273 hours, 20,757 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING T/E SUPPORT BRACKET I/B OF #9 SPOILER HAS EXFOLIATING CORROSION( UPON EVALUATION FOUND SUPPORT BRACKET OUT OF LIMITS DUE TO 100% MATERIAL LOSS, REPAIRED BRACKET IAW B767 SRM 51-70-12 DETAIL III )
